# SDR UPS97822860

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 36156242
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, DOUBLER PLATE FS 70 FROM LONG 27R TO 29R IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND INSTALLED DOUBLER PLATE IAW SRM 53-3-3, 51-1-21, AND DWG 3615624.
